Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

161 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for acute skin allergy in infants

Answered by
Dr.
Dr. Sumanth Amperayani

Pediatrician, Pulmonology

Practicing since :2003

Answered : 7799 Questions

default
Posted on Tue, 20 Oct 2015 in Child Health
Question: Hello Doctor,

My niece is 1.2 yrs old, she has some kind of allergy on her skin and also gets running nose and prone to sneezing after every climate change. The skin allergy is seen very often on her. Her Pediatrician has prescribed her "CYP-L 15 ml" ten drops twice a day. after giving the medicine she slept for complete 12 hrs and after getting up for her sleep she was hardly awake for 3-4 hrs and the slept for another 3 three hours again. She doesn't sleep this much normally. Should we be continuing giving her the drug or stop? we are worried.
doctor
Answered by Dr. Sumanth Amperayani 26 minutes later
Brief Answer:
Cyproheptadine is an anti allergic and causes sleepiness

Detailed Answer:
Hi...By what you quote I feel that the kid is having an acute urticaria or skin allergy.

(CYP-L) Cyproheptadine is an anti-allergic and causes excessive sleepiness.

Skin conditions are best diagnosed only after seeing directly. I suggest you to upload photographs of the same on this website, so that I can guide you scientifically.

Hope my answer was helpful for you. I am happy to help any time. Further clarifications and consultations on Health care magic are welcome. If you do not have any clarifications, you can close the discussion and rate the answer. Wish your kid good health.
Dr. Sumanth MBBS., DCH., DNB (Paed).,

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  

Recent questions on  Urticaria

doctor1 MD

Hello, my husband has developed a sudden and moderately severe rash (hives?). He has most recently had lidocaine shots and topical ointment. He also has started to take Lipitor and Diovan within the last 2 months. Could the rash be caused by these medications and is it serious? Thank you.

doctor1 MD

I developed urticaria a few months ago due to a reaction from antibiotic. It was successfully treated with fexofenadine. I no longer suffer with the visible aspect of urticaria but I still get the physical feelings on my skin. I have also developed a persistent dry cough which I have now had for 5 months. Could the cough and urticaria be connected?

doctor1 MD

There is a spot which looks like a rash/pimple but it s very round and doesn t continue and connect to others it s on its own and it has a dark red/brown/black spot right in the centre. Some are itchy, but most are not. I had this before and it was all over my back and legs and stomach. But it was one different spots on its own. I know for a fact it isn t the chicken pox because I have had that before, or hives (looks nothing like it). It s not like a regular rash either or pimples at that fact. What is this? What can I do to prevent it from happening again? What may be causing it? Thank you!

doctor1 MD

I ve been dealing with dysbiosis , candidiasis and leaky gut. I am now on a biofilm protocol. For the past two days I ve been getting hives all over my body as a reaction to eating. I am on the body ecology diet and have been following it fully. My face gets flushed after I eat. It happens after eating anything. Could a leaky gut get so bad that anything gets through and causes a histamine reaction??

doctor1 MD

Hi Sir, My name is XXXX. last two weeks on words i am suffering from itching in hole body . after the itching the skin came full reddish .. Three days back i consulted general physician and he gave me to NIXITRAL 100MG AND Dorebar Rabeprazole...

doctor1 MD

My daughter has bumps on her legs we have just noticed. It started out as just one or two and has steadily increased. They are raised and slightly itchy.

doctor1 MD

MY URINE CYTOLOGY REPORT SHOWED: UROTHELIAL + SQUAMOS CELLS, ADMIXED WITH INNUMERABLE URINARY CRYSTALS, FEW RBC'S + RED CELL CASTS. PROGNOSIS???